Filters : "Khrypchenko, Mykola" Limpar

Filters



Refine with date range


  • Source: Journal of Algebra. Unidade: IME

    Subject: TEORIA DOS GRUPOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola e MAKUTA, Mayumi. Inverse semigroup cohomology and crossed module extensions of semilattices of groups by inverse semigroups. Journal of Algebra, v. 593, p. 341-397, 2022Tradução . . Disponível em: https://doi.org/10.1016/j.jalgebra.2021.11.017. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., Khrypchenko, M., & Makuta, M. (2022). Inverse semigroup cohomology and crossed module extensions of semilattices of groups by inverse semigroups. Journal of Algebra, 593, 341-397. doi:10.1016/j.jalgebra.2021.11.017
    • NLM

      Dokuchaev M, Khrypchenko M, Makuta M. Inverse semigroup cohomology and crossed module extensions of semilattices of groups by inverse semigroups [Internet]. Journal of Algebra. 2022 ; 593 341-397.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1016/j.jalgebra.2021.11.017
    • Vancouver

      Dokuchaev M, Khrypchenko M, Makuta M. Inverse semigroup cohomology and crossed module extensions of semilattices of groups by inverse semigroups [Internet]. Journal of Algebra. 2022 ; 593 341-397.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1016/j.jalgebra.2021.11.017
  • Source: Transactions of the American Mathematical Society. Unidade: IME

    Subjects: COHOMOLOGIA DE GRUPOS, ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola e SIMÓN, Juan Jacobo. Globalization of partial cohomology of groups. Transactions of the American Mathematical Society, v. 374, p. 1863-1898, 2021Tradução . . Disponível em: https://doi.org/10.1090/tran/8272. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., Khrypchenko, M., & Simón, J. J. (2021). Globalization of partial cohomology of groups. Transactions of the American Mathematical Society, 374, 1863-1898. doi:10.1090/tran/8272
    • NLM

      Dokuchaev M, Khrypchenko M, Simón JJ. Globalization of partial cohomology of groups [Internet]. Transactions of the American Mathematical Society. 2021 ; 374 1863-1898.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1090/tran/8272
    • Vancouver

      Dokuchaev M, Khrypchenko M, Simón JJ. Globalization of partial cohomology of groups [Internet]. Transactions of the American Mathematical Society. 2021 ; 374 1863-1898.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1090/tran/8272
  • Source: Journal of Pure and Applied Algebra. Unidade: IME

    Subject: TEORIA DOS GRUPOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola e KUDRYAVTSEVA, Ganna. Partial actions and proper extensions of two-sided restriction semigroups. Journal of Pure and Applied Algebra, v. 225, n. 9, p. 1-30, 2021Tradução . . Disponível em: https://doi.org/10.1016/j.jpaa.2020.106649. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., Khrypchenko, M., & Kudryavtseva, G. (2021). Partial actions and proper extensions of two-sided restriction semigroups. Journal of Pure and Applied Algebra, 225( 9), 1-30. doi:10.1016/j.jpaa.2020.106649
    • NLM

      Dokuchaev M, Khrypchenko M, Kudryavtseva G. Partial actions and proper extensions of two-sided restriction semigroups [Internet]. Journal of Pure and Applied Algebra. 2021 ; 225( 9): 1-30.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1016/j.jpaa.2020.106649
    • Vancouver

      Dokuchaev M, Khrypchenko M, Kudryavtseva G. Partial actions and proper extensions of two-sided restriction semigroups [Internet]. Journal of Pure and Applied Algebra. 2021 ; 225( 9): 1-30.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1016/j.jpaa.2020.106649
  • Source: Forum Mathematicum. Unidade: IME

    Subjects: COHOMOLOGIA DE GRUPOS, ANÉIS DE GRUPOS, ANÉIS E ÁLGEBRAS ASSOCIATIVOS, TEORIA DOS GRUPOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola e MAKUTA, Mayumi. The third partial cohomology group and existence of extensions of semilattices of groups by groups. Forum Mathematicum, v. 32, n. 5, p. 1297-1313, 2020Tradução . . Disponível em: https://doi.org/10.1515/forum-2019-0281. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., Khrypchenko, M., & Makuta, M. (2020). The third partial cohomology group and existence of extensions of semilattices of groups by groups. Forum Mathematicum, 32( 5), 1297-1313. doi:10.1515/forum-2019-0281
    • NLM

      Dokuchaev M, Khrypchenko M, Makuta M. The third partial cohomology group and existence of extensions of semilattices of groups by groups [Internet]. Forum Mathematicum. 2020 ; 32( 5): 1297-1313.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1515/forum-2019-0281
    • Vancouver

      Dokuchaev M, Khrypchenko M, Makuta M. The third partial cohomology group and existence of extensions of semilattices of groups by groups [Internet]. Forum Mathematicum. 2020 ; 32( 5): 1297-1313.[citado 2022 jul. 07 ] Available from: https://doi.org/10.1515/forum-2019-0281
  • Source: Journal of Algebra. Unidade: IME

    Subjects: COHOMOLOGIA DE GRUPOS, ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ÁLGEBRA HOMOLÓGICA

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola e SIMÓN, Juan Jacobo. Globalization of group cohomology in the sense of Alvares-Alves-Redondo. Journal of Algebra, v. 546, p. 604-640, 2020Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jalgebra.2019.11.009. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., Khrypchenko, M., & Simón, J. J. (2020). Globalization of group cohomology in the sense of Alvares-Alves-Redondo. Journal of Algebra, 546, 604-640. doi:10.1016/j.jalgebra.2019.11.009
    • NLM

      Dokuchaev M, Khrypchenko M, Simón JJ. Globalization of group cohomology in the sense of Alvares-Alves-Redondo [Internet]. Journal of Algebra. 2020 ; 546 604-640.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2019.11.009
    • Vancouver

      Dokuchaev M, Khrypchenko M, Simón JJ. Globalization of group cohomology in the sense of Alvares-Alves-Redondo [Internet]. Journal of Algebra. 2020 ; 546 604-640.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2019.11.009
  • Unidade: IME

    Subject: COHOMOLOGIA

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MAKUTA, Mayumi. Existence of extensions of semilattices of groups by groups, cohomology, and crossed modules for inverse semigroups. 2020. Tese (Doutorado) – Universidade de São Paulo, São Paulo, 2020. Disponível em: https://www.teses.usp.br/teses/disponiveis/45/45131/tde-16062020-172746/. Acesso em: 07 jul. 2022.
    • APA

      Makuta, M. (2020). Existence of extensions of semilattices of groups by groups, cohomology, and crossed modules for inverse semigroups (Tese (Doutorado). Universidade de São Paulo, São Paulo. Recuperado de https://www.teses.usp.br/teses/disponiveis/45/45131/tde-16062020-172746/
    • NLM

      Makuta M. Existence of extensions of semilattices of groups by groups, cohomology, and crossed modules for inverse semigroups [Internet]. 2020 ;[citado 2022 jul. 07 ] Available from: https://www.teses.usp.br/teses/disponiveis/45/45131/tde-16062020-172746/
    • Vancouver

      Makuta M. Existence of extensions of semilattices of groups by groups, cohomology, and crossed modules for inverse semigroups [Internet]. 2020 ;[citado 2022 jul. 07 ] Available from: https://www.teses.usp.br/teses/disponiveis/45/45131/tde-16062020-172746/
  • Source: Journal of Pure and Applied Algebra. Unidade: IME

    Subject: TEORIA DOS GRUPOS

    PrivateOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola. Partial cohomology of groups and extensions of semilattices of abelian groups. Journal of Pure and Applied Algebra, v. 222, n. 10, p. 2897-2930, 2018Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jpaa.2017.11.005. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., & Khrypchenko, M. (2018). Partial cohomology of groups and extensions of semilattices of abelian groups. Journal of Pure and Applied Algebra, 222( 10), 2897-2930. doi:10.1016/j.jpaa.2017.11.005
    • NLM

      Dokuchaev M, Khrypchenko M. Partial cohomology of groups and extensions of semilattices of abelian groups [Internet]. Journal of Pure and Applied Algebra. 2018 ; 222( 10): 2897-2930.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1016/j.jpaa.2017.11.005
    • Vancouver

      Dokuchaev M, Khrypchenko M. Partial cohomology of groups and extensions of semilattices of abelian groups [Internet]. Journal of Pure and Applied Algebra. 2018 ; 222( 10): 2897-2930.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1016/j.jpaa.2017.11.005
  • Source: International Journal of Algebra and Computation. Unidade: IME

    Subjects: TEORIA DOS GRUPOS, SEMIGRUPOS (COMBINATÓRIA), ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS

    Versão AceitaOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola. Twisted partial actions and extensions of semilattices of groups by groups. International Journal of Algebra and Computation, v. 27, n. 7, p. 887-933, 2017Tradução . . Disponível em: https://dx.doi.org/10.1142/S0218196717500424. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., & Khrypchenko, M. (2017). Twisted partial actions and extensions of semilattices of groups by groups. International Journal of Algebra and Computation, 27( 7), 887-933. doi:10.1142/S0218196717500424
    • NLM

      Dokuchaev M, Khrypchenko M. Twisted partial actions and extensions of semilattices of groups by groups [Internet]. International Journal of Algebra and Computation. 2017 ; 27( 7): 887-933.[citado 2022 jul. 07 ] Available from: https://dx.doi.org/10.1142/S0218196717500424
    • Vancouver

      Dokuchaev M, Khrypchenko M. Twisted partial actions and extensions of semilattices of groups by groups [Internet]. International Journal of Algebra and Computation. 2017 ; 27( 7): 887-933.[citado 2022 jul. 07 ] Available from: https://dx.doi.org/10.1142/S0218196717500424
  • Source: Journal of Algebra. Unidade: IME

    Subjects: COHOMOLOGIA DE GRUPOS, ÁLGEBRA HOMOLÓGICA, TEORIA DOS GRUPOS

    Online source accessOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOKUCHAEV, Michael e KHRYPCHENKO, Mykola. Partial cohomology of groups. Journal of Algebra, v. 427, p. 142-182, 2015Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jalgebra.2014.11.030. Acesso em: 07 jul. 2022.
    • APA

      Dokuchaev, M., & Khrypchenko, M. (2015). Partial cohomology of groups. Journal of Algebra, 427, 142-182. doi:10.1016/j.jalgebra.2014.11.030
    • NLM

      Dokuchaev M, Khrypchenko M. Partial cohomology of groups [Internet]. Journal of Algebra. 2015 ; 427 142-182.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2014.11.030
    • Vancouver

      Dokuchaev M, Khrypchenko M. Partial cohomology of groups [Internet]. Journal of Algebra. 2015 ; 427 142-182.[citado 2022 jul. 07 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2014.11.030

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022